2

Exercisers warned to avoid diet pills

http://www.thetelegraph.com

The proliferation of people using pills, supplements and sports drinks to either lose weight or increase the effects of exercise is dangerous and potentially fatal, an assistant fire chief warns. "Most weight-loss pills have caffeine and other stimulants as part of their ingredients," said Assistant Chief David Eichen of the Alton Fire Department. "Both over-the-counter and prescription diet aids have potential side effects that can include or lead to insomnia, headaches, nervousness, tingling in extremities, tightness in the chest, high blood pressure, heart palpitations, heart arrhythmias and even heart attack — not to mention they can become habit-forming," he said. Eichen, a paramedic, contacted The Telegraph with his concerns after being involved in assisting multiple people in distress, sometimes while he was exercising off-duty. "As a member of a local fitness center, my exercising has been interrupted on numerous occasions to attend to someone suffering a health-related crisis," Eichen said. "Almost every incident involved the use of weight-loss pills."

Read »

learn spanish app ipad apps for kids swift programming tutorial

Exercisers warned to avoid diet pills